# SDR CALA2025081507811

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 737-8
- Aircraft serial: 67622
- Aircraft time: 3,739 hours, 1,277 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 410038700303
- Part serial: 11214762001
- Condition: Leaking
- Location: Zone 900
- Part time: 9,664 hours, 3,333 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

TOILET BOWL SMELLS BAD AFT RH LAV E RMOVED AND REPLACED TOILET VACUUM LAV E IAW AMM 38-32-01-000-802, THE NEW TOILET IS LEAKING REQUSET REPLACE WITH NEW ONE.  GROUND LUG BROKEN NEED AVIONIC. RINSTALLED GROUND TERMINAL REF. SWPM20-30-00 TOILET AND LAV WAS DEEP CLEANED BY CONTRACT CLEANERS. OK TO CONTINUE IN SERVICE.
